Some comments on quantum probability
Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 169-174.
@article{SPS_1989__23__169_0,
     author = {Parthasarathy, Kalyanapuram Rangachari},
     title = {Some comments on quantum probability},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {169--174},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0751.46038},
     mrnumber = {1022908},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1989__23__169_0/}
}
TY  - JOUR
AU  - Parthasarathy, Kalyanapuram Rangachari
TI  - Some comments on quantum probability
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 169
EP  - 174
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__169_0/
UR  - https://zbmath.org/?q=an%3A0751.46038
UR  - https://www.ams.org/mathscinet-getitem?mr=1022908
LA  - fr
ID  - SPS_1989__23__169_0
ER  - 
Parthasarathy, Kalyanapuram Rangachari. Some comments on quantum probability. Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 169-174. http://www.numdam.org/item/SPS_1989__23__169_0/

[1] Accardi L. , Bach A. : The harmonic oscillator as quantum central limit of Bernoulli processes, preprint, Università di Roma II, 1988. | MR 1019564

[2] Cockroft A.M., Hudson R.L. : Quantum Mechanical Wiener processes, J. Multiv. Anal., 7, 1977, p. 107-124. | MR 450495 | Zbl 0401.60086

[3] Hudson R.L., Parthasarathy K.R. : Quantum Ito's formula and stochastic evolutions. Comm. Math. Phys, 93, 1984, p. 301-323. | MR 745686 | Zbl 0546.60058

[4] Lindsay J.M., Parthasarathy K.R. : The passage from random walk to diffusion in quantum probability II. Sankhya, Ser. A, 50, 1988, p. 151-170. | MR 1056440 | Zbl 0771.60056

[5] Meyer P.A. : Eléments de Probabilités Quantiques. Sém. Prob. XX, XXI, Université de Strasbourg, 1984-86, Springer LNM 1204, 1247. | Numdam | Zbl 0604.60001

[6] Parthasarathy K.R. : The passage from random walk to diffusion in quantum probability. Applied Probability Celebration Vol., J. Gani ed., 1988, p. 231-246. | MR 974578 | Zbl 0662.60083